# SDR DALA2023041803089

- Difficulty date: April 15, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N308DN
- Make and model: Airbus A321-213
- Aircraft serial: 7233
- Aircraft time: 16,602 hours, 8,241 cycles
- Engine: Cfmint CFM565B23
- Engine time: 16,579 hours, 8,231 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

SHIP 3008 -IFSD/DIV- DIVERSION TO MCO DUE TO LEFT ENGINE EGT INDICATING MAX OF 1203 DEG. CREW SHUT DOWN ENGINE PER QRH AND DIVERTED TO MCO. CORRECTIVE ACTION: PARAMETERS AT SHUTDOWN SHOWED AN EGT INDICATION ISSUE. PERFORMED BSI WITH NO FINDINGS. REPLACED ECU, ALL WIRING HARNESSES IN THE EGT INDICATION SYSTEM AND EGT PROBES. PERFORMED ENGINE RUN, ALL INDICATIONS NORMAL. (LP# 4161604)
